Alert archive / Iowa / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 82, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 6, 2015, 3:59 PM CDT for Rock Island County, Illinois; Muscatine County, Scott County, Iowa. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2015, 3:59 PM CDT (20:59 UTC)
- Expired
- Jul 6, 2015, 4:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Muscatine County, IA, Scott County, IA, Rock Island County, IL
The radar
The Quad Cities radar (KDVN), 21 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 4:20 PM CDT | TSTM WND DMG | Moline, IL | A FEW CAR WINDOWS BLOWN OUT AT SOUTH PARK MALL PARKING LOT. |
| Jul 6, 4:20 PM CDT | TSTM WND DMG | Moline, IL | DAMAGE TO ROOF AND SIDING BLOWN OFF ON FEDEX AND KINKOS BUILDING NEAR SOUTH PARK MALL AND JOHN DEERE ROAD. |
| Jul 6, 4:28 PM CDT | TSTM WND DMG | Moline, IL | DAMAGE TO ROOF AND SIDING BLOWN OFF ON FEDEX AND KINKOS BUILDING NEAR SOUTH PARK MALL AND JOHN DEERE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.0 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 200 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 1201 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -74 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
443 WUUS53 KDVN 062059 SVRDVN ILC161-IAC139-163-062145- /O.NEW.KDVN.SV.W.0082.150706T2059Z-150706T2145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 359 PM CDT MON JUL 6 2015 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN ROCK ISLAND COUNTY IN NORTHWESTERN ILLINOIS... EAST CENTRAL MUSCATINE COUNTY IN EAST CENTRAL IOWA... SOUTHERN SCOTT COUNTY IN EAST CENTRAL IOWA... * UNTIL 445 PM CDT * AT 359 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ANDALUSIA... OR 9 MILES SOUTHWEST OF ROCK ISLAND...MOVING EAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... DAVENPORT...MOLINE...ROCK ISLAND...BETTENDORF...EAST MOLINE... SILVIS...MILAN...COAL VALLEY...BLUE GRASS...BUFFALO...ANDALUSIA... REYNOLDS...RIVERDALE...OAK GROVE...MONTPELIER...TAYLOR RIDGE... EDGINGTON...BUFFALO PRAIRIE...PANORAMA PARK AND INDIAN BLUFF PARK. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 74 IN IOWA BETWEEN MILE MARKERS 1 AND 5. INTERSTATE 80 IN IOWA NEAR MILE MARKER 303. INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 1 AND 8. INTERSTATE 280 BETWEEN MILE MARKERS 4 AND 18. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4133 9043 4133 9090 4153 9089 4160 9042 TIME...MOT...LOC 2059Z 260DEG 29KT 4142 9073 HAIL...<.75IN WIND...60MPH $$ RP KINNEY
2 follow-up statements
293
WWUS53 KDVN 062110
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
410 PM CDT MON JUL 6 2015
IAC139-062119-
/O.CAN.KDVN.SV.W.0082.000000T0000Z-150706T2145Z/
MUSCATINE IA-
410 PM CDT MON JUL 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MUSCATINE COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4133 9043 4133 9083 4145 9083 4145 9079
4155 9078 4160 9042
TIME...MOT...LOC 2109Z 258DEG 29KT 4147 9063
$$
ILC161-IAC163-062145-
/O.CON.KDVN.SV.W.0082.000000T0000Z-150706T2145Z/
ROCK ISLAND IL-SCOTT IA-
410 PM CDT MON JUL 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTH CENTRAL ROCK ISLAND AND SOUTHERN SCOTT COUNTIES...
AT 409 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROCK ISLAND...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. THIS STORM PRODUCED A 68 MPH WIND GUST AT
THE MUSCATINE AIRPORT AT 337 PM.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DAVENPORT...MOLINE...ROCK ISLAND...BETTENDORF...EAST MOLINE...
SILVIS...MILAN...COAL VALLEY...BLUE GRASS...BUFFALO...ANDALUSIA...
REYNOLDS...RIVERDALE...OAK GROVE...TAYLOR RIDGE...EDGINGTON...
PANORAMA PARK...INDIAN BLUFF PARK...COYNE CENTER AND CREDIT ISLAND.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 74 IN IOWA BETWEEN MILE MARKERS 1 AND 5.
INTERSTATE 80 IN IOWA NEAR MILE MARKER 303.
INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 1 AND 8.
INTERSTATE 280 BETWEEN MILE MARKERS 3 AND 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4133 9043 4133 9083 4145 9083 4145 9079
4155 9078 4160 9042
TIME...MOT...LOC 2109Z 258DEG 29KT 4147 9063
HAIL...<.75IN
WIND...60MPH
$$
RP KINNEY693
WWUS53 KDVN 062142
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
442 PM CDT MON JUL 6 2015
IAC163-ILC161-062151-
/O.EXP.KDVN.SV.W.0082.000000T0000Z-150706T2145Z/
ROCK ISLAND IL-SCOTT IA-
442 PM CDT MON JUL 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ROCK ISLAND AND
SOUTHERN SCOTT COUNTIES WILL EXPIRE AT 445 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
MOTORISTS CAN EXPECT MINOR STREET FLOODING IN ROCK ISLAND AND MOLINE
THROUGH 6 PM.
LAT...LON 4133 9043 4133 9083 4145 9083 4145 9079
4155 9078 4160 9042
TIME...MOT...LOC 2139Z 260DEG 29KT 4147 9063
$$
RP KINNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:16 PM CDT, 43 minutes earlier.
Area forecast discussion, Jul 6, 3:16 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 316 PM CDT MON JUL 6 2015 .SYNOPSIS... ISSUED AT 315 PM CDT MON JUL 6 2015 A VERY HUMID AIR MASS REMAINED IN PLACE ACROSS THE REGION DURING THE AFTERNOON HOURS...WITH DEWPOINT TEMPERATURES IN THE 70 TO 75 DEGREE RANGE. A COLD FRONT EXTENDED ACROSS CENTRAL IOWA. CLOUD COVER HELPED HOLD DOWN TEMPERATURES MOST AREAS...WITH THE EXCEPTION OF SOUTHEAST IOWA AND FAR NORTHEAST MISSOURI...WHERE READINGS WERE IN THE MID 80S. SCATTERED THUNDERSTORMS CONTINUED ALONG AND NORTH OF INTERSTATE 80 DURING THE AFTERNOON...AFTER PERIODS OF HEAVY RAIN DURING THE MORNING HOURS. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 315 PM CDT MON JUL 6 2015 LATEST HIGH RESOLUTION MODEL TRENDS REFLECT A FASTER PROGRESSION OF THE COLD FRONT THROUGH THE FORECAST AREA LATE THIS AFTERNOON AND TONIGHT...AND HAVE MADE SOME CORRESPONDING ADJUSTMENTS IN EVOLUTION OF POPS AND HIGHEST QPF AMOUNTS. 0.75 TO 1 INCH ADDITIONAL RAINFALL AMOUNTS WILL BE COMMON...WITH ISOLATED 2-3 INCHES IN AREAS IMPACTED BY STRONG AND/OR MULTIPLE STORMS. THE SLIGHT RISK AREA HAS BEEN TRIMMED TO ROUGHLY THE SOUTHEAST HALF OF THE FORECAST AREA...AREAS THAT HAVE BEEN MOSTLY DRY TO THIS POINT. NOT EXCITED ABOVE THE OVERALL SEVERE THREAT WITH THE WEAK SHEAR AND MEAGER MID LEVEL LAPSE RATES. WILL LIKELY BE MONITORING A FEW STORMS FOR STRONG WIND GUSTS. OF MORE CONCERN IS THE DEEP MOISTURE AND POTENTIAL FOR ADDITIONAL HEAVY RAIN. SOME LOCATIONS ALONG AND NORTH OF I-80 PICKED UP 1 TO 2 INCHES THROUGH EARLY AFTERNOON AND WILL NEED TO BE WATCHED CLOSELY. THE HIGHEST QPF THROUGH TONIGHT MAY BE FOCUSED SOUTH OF THESE AREAS. IF THAT ENDS UP BEING THE CASE...THEN THE MAIN THREAT WOULD BE HIGH RAINFALL RATES AND REPEATED ROUNDS IN URBAN AREAS. RAIN EXPECTED TO LINGER FAR SOUTH LATE TONIGHT INTO TUESDAY MORNING. EXPECT COOL N/NE FLOW TUESDAY...WITH AFTERNOON HIGHS ONLY IN THE LOW TO MID 70S. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 315 PM CDT MON JUL 6 2015 QUIET AND DRY CONDITIONS WILL BE SEEN ACROSS THE AREA TUESDAY EVENING WITH THE FRONT WELL SOUTH OF THE AREA AND FLOW OFF LAKE MICHIGAN. A NEW THUNDERSTORM COMPLEX WILL DEVELOP ALONG THE KS/MO BORDER AND MOVE EAST NORTHEAST OVERNIGHT. THUS SHOWERS AND SOME THUNDERSTORMS SHOULD BEGIN MOVING INTO THE EXTREME SOUTH AROUND SUNRISE WEDNESDAY. THE CONVECTIVE COMPLEX WILL MOVE ACROSS THE AREA IN A DECAYING NATURE WEDNESDAY MORNING AND EARLY AFTERNOON. THE BETTER CHANCES FOR RAIN LOOK TO BE SOUTH OF I-80. DIFFERENTIAL HEATING DURING THE DAY COMBINED WITH ANY BOUNDARIES FROM THE DECAYING CONVECTIVE COMPLEX MAY BE ENOUGH TO GENERATE ISOLATED TO SCATTERED CONVECTION NORTH OF I-80 DURING THE AFTERNOON. CLOUD COVER AND PRECIPITATION MAY RESULT IN HIGHS NOT MUCH WARMER THAN THE LOWER 70S. RAIN SHOULD SLOWLY DECREASE IN COVERAGE FROM WEST TO EAST WEDNESDAY NIGHT WITH THE BETTER RAIN CHANCES SOUTH OF I-80. ON THURSDAY...THE MODELS DIVERGE CONSIDERABLY ON THEIR RESPECTIVE SOLUTIONS. THE KEY WILL BE WHERE DOES THE FRONTAL BOUNDARY STALL OUT. SEVERAL MODELS PLACE THE FRONTAL BOUNDARY FROM NORTHERN INDIANA INTO SOUTHERN IOWA. IF THIS PLACEMENT IS CORRECT...THEN ISOLATED TO POSSIBLY SCATTERED CONVECTION WILL BE POSSIBLE...ESPECIALLY DURING THE AFTERNOON HOURS. HIGH TEMPERATURES ON THURSDAY WILL BE WELL BELOW NORMAL. THURSDAY NIGHT ON... THE MODELS DIVERGE CONSIDERABLY ON THEIR RESPECTIVE SOLUTIONS REGARDING THE SENSIBLE WEATHER. THE OVERALL LARGE SCALE PICTURE WOULD SUPPORT A FAIRLY ACTIVE WEATHER PATTERN WITH ORGANIZED THUNDERSTORM COMPLEXES. THE KEY WILL BE WHERE THE FRONTAL POSITION IS LOCATED. IT MUST BE POINTED OUT THAT THERE WILL BE PERIODS OF DRY WEATHER FROM THURSDAY NIGHT THROUGH NEXT MONDAY. THESE DRY PERIODS MAY BE 6 OR MORE HOURS LONG. CONFIDENCE ON WHEN THE DRY WEATHER MAY OCCUR IS QUITE LOW. RIGHT NOW THE MODEL CONSENSUS HAS CHANCE TO LIKELY POPS THURSDAY NIGHT/FRIDAY FOR A POTENTIAL THUNDERSTORM COMPLEX MOVING ACROSS THE AREA. FRIDAY NIGHT THROUGH MONDAY...THE MODEL CONSENSUS HAS SLIGHT CHANCE TO CHANCE POPS EACH DAY. LARGE SCALE SIGNALS IN THE WEATHER PATTERN WOULD SUPPORT ADDITIONAL ROUNDS OF ORGANIZED THUNDERSTORM COMPLEXES AFFECTING THE MIDWEST. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 108 PM CDT MON JUL 6 2015 18Z TAFS UPDATED TO REFLECT RECENT TRENDS AND HIGH RESOLUTION MODELS. EXPECTING MORE WIDESPREAD STORMS DEVELOPING IN THE 20Z TO 22Z TIME FRAME...THEN CONTINUING INTO THE EVENING HOURS AND LAST TO END AT KBRL. MAINLY MVFR CEILINGS AND VISIBILITIES THEN EXPECTED OVERNIGHT IN THE WAKE OF THE COLD FRONT. HAVE KEPT THE TAFS PESSIMISTIC IN TERMS OF SCOURING OUT THE LOW CLOUDS. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...RP KINNEY SHORT TERM...RP KINNEY LONG TERM...08 AVIATION...RP KINNEY
Hazardous weather outlook, Jul 6, 3:22 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 322 PM CDT MON JUL 6 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-071100- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 322 PM CDT MON JUL 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BE MORE WIDESPREAD OVER THE ENTIRE AREA LATE THIS AFTERNOON AND EVENING AS A COLD FRONT MOVES THROUGH THE REGION. A FEW THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS PRESENTING THE MAIN THREAT. THE MAIN THREAT AREA FOR ISOLATED SEVERE WEATHER IS SOUTH OF INTERSTATE 80. EXPECT LOCALLY HEAVY RAINFALL WITH STORMS THROUGH TONIGHT. THIS MAY LEAD TO MINOR STREET FLOODING AND PONDING WATER ON ROADS. ISOLATED FLASH FLOODING IS NOT OUT OF THE QUESTION...ESPECIALLY IN URBAN AREAS AND LOCATIONS THAT RECEIVED HEAVY RAIN EARLIER TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A BAND OF THUNDERSTORMS MAY MOVE ACROSS PORTIONS OF THE OUTLOOK AREA WEDNESDAY INTO WEDNESDAY EVENING. WHILE SEVERE WEATHER IS CURRENTLY NOT EXPECTED WITH THESE STORMS...THEY MAY BE ABLE TO PRODUCE LOCALLY HEAVY RAINFALL AND MINOR FLOODING. LATEST INDICATIONS SUGGEST THAT THESE STORMS WILL MOVE ACROSS AREAS GENERALLY ALONG AND SOUTH OF INTERSTATE 80. THURSDAY NIGHT THROUGH SATURDAY NIGHT...THERE IS A CHANCE FOR MORE ROUNDS OF THUNDERSTORMS OVER PORTIONS OF THE OUTLOOK AREA THROUGHOUT THIS PERIOD. ADDITIONAL EPISODES OF HEAVY RAIN MAY LEAD TO FLOODING PROBLEMS BY THE WEEKEND. IT IS TOO SOON TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. RP KINNEY/08
In the hours before
Special weather statement, Jul 6, 10:01 AM CDT, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1001 AM CDT MON JUL 6 2015 IAZ040>042-051>054-063>068-076>078-ILZ001-002-007-009-015-024- 061615- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JO DAVIESS- STEPHENSON-CARROLL-WHITESIDE-ROCK ISLAND-MERCER- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...GALENA... FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS...MOLINE... ROCK ISLAND...ALEDO 1001 AM CDT MON JUL 6 2015 ...THUNDERSTORMS WITH HEAVY RAIN THIS MORNING ALONG AND NORTH OF I-80... WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE ALONG AND NORTH OF THE INTERSTATE 80 CORRIDOR THROUGH LATE MORNING. EXPECT PERIODS OF HEAVY RAIN AND REDUCED VISIBILITY...WITH HOURLY RAINFALL AMOUNTS AROUND AN INCH IN MANY LOCATIONS. BE PREPARED FOR PONDING WATER ON ROADS AND MINOR STREET FLOODING. THE STRONGEST STORMS COULD ALSO PRODUCE SOME HALF INCH SIZE HAIL AND WIND GUSTS AROUND 40 MPH. RP KINNEY
Special weather statement, Jul 6, 11:01 AM CDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1101 AM CDT MON JUL 6 2015 ILZ001-002-007-009-016>018-061715- JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE-HENRY IL-BUREAU-PUTNAM- INCLUDING THE CITIES OF...GALENA...FREEPORT...MOUNT CARROLL... STERLING...ROCK FALLS...KEWANEE...PRINCETON...HENNEPIN 1101 AM CDT MON JUL 6 2015 ...THUNDERSTORMS WITH HEAVY RAIN THIS MORNING IN NORTHWEST ILLINOIS... SHOWERS AND THUNDERSTORMS WITH PERIODS OF HEAVY RAIN WILL CONTINUE ACROSS NORTHWEST ILLINOIS THROUGH LATE MORNING. EXPECT REDUCED VISIBILITY IN THE HIGHER INTENSITY RAIN...WITH HOURLY RAINFALL AMOUNTS AROUND AN INCH IN SOME AREAS. BE PREPARED FOR PONDING WATER ON ROADS AND MINOR STREET FLOODING. RP KINNEY
Special weather statement, Jul 6, 3:16 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
316 PM CDT MON JUL 6 2015
ILC131-161-IAC031-115-139-163-183-062115-
ROCK ISLAND-MERCER-MUSCATINE-LOUISA-SCOTT-WASHINGTON-CEDAR-
316 PM CDT MON JUL 6 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE QUAD CITIES AREA
AND POINTS SOUTHWEST FROM MUSCATINE TO CONESVILLE...
AT 313 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR WILTON TO COLUMBUS JUNCTION...AND MOVING EAST AT
40 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
DAVENPORT...MOLINE...ROCK ISLAND...BETTENDORF...MUSCATINE...ALEDO...
WAPELLO...COLUMBUS JUNCTION...DURANT...ELDRIDGE...MILAN...WILTON...
WALCOTT...BLUE GRASS...BUFFALO...ANDALUSIA...MILLERSBURG...NEW
BOSTON...GRANDVIEW AND REYNOLDS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 74 IN IOWA BETWEEN MILE MARKERS 1 AND 5.
INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 264 AND 304.
INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 1 AND 3.
INTERSTATE 280 BETWEEN MILE MARKERS 1 AND 17.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4142 9138 4142 9137 4144 9137 4166 9116
4164 9037 4114 9073 4114 9137 4116 9137
4116 9162
TIME...MOT...LOC 2013Z 249DEG 33KT 4151 9106 4129 9136
RP KINNEYThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 3:16 PM CDT | Special Weather Statement | DVN | Mercer, Rock Island | 59 min |
| Jul 6, 4:29 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Rock Island, Whiteside | 46 min |
| Jul 6, 5:05 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry | 40 min |
| Jul 6, 5:40 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Whiteside | 25 min |
| Jul 6, 6:17 PM CDT | Flash Flood Warning | DVN | Rock Island | 6 hr |
| Jul 6, 5:12 PM CDT | Severe Thunderstorm Warning | DVN | Jefferson | 48 min |
| Jul 6, 5:45 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Washington | 45 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2015Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.